Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 182, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2016, 6:28 PM CDT for Hartley County, Moore County, Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2016, 6:28 PM CDT (23:28 UTC)
- Expired
- Jun 13, 2016, 7:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hartley County, TX, Moore County, TX
The radar
The Amarillo radar (KAMA), 78 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:35 PM CDT | HAIL 2.5 | 4 Wnw Channing, TX | HAIL UP TO THE SIZE OF TENNIS BALLS WAS STILL FALLING NORTHWEST OF CHANNING. |
| Jun 13, 6:52 PM CDT | HAIL 0.88 | 5 S Hartley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137
WUUS54 KAMA 132328
SVRAMA
TXC205-341-140030-
/O.NEW.KAMA.SV.W.0182.160613T2328Z-160614T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
628 PM CDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
WESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 730 PM CDT
* AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF CHANNING...OR 23 MILES SOUTH OF DALHART...MOVING NORTHEAST AT 25
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
DUMAS...HARTLEY...CACTUS...CHANNING...MASTERSON AND FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE
OF TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
THE PANHANDLE OF TEXAS.
LAT...LON 3606 10226 3605 10196 3584 10188 3563 10192
3562 10216 3563 10216 3563 10245 3584 10257
TIME...MOT...LOC 2327Z 245DEG 23KT 3573 10240
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BRB2 follow-up statements
350
WWUS54 KAMA 132339
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT MON JUN 13 2016
TXC205-341-140030-
/O.CON.KAMA.SV.W.0182.000000T0000Z-160614T0030Z/
HARTLEY TX-MOORE TX-
639 PM CDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN HARTLEY AND WESTERN MOORE COUNTIES...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHANNING...OR
21 MILES SOUTHWEST OF DUMAS...MOVING EAST AT 25 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DUMAS...CHANNING...MASTERSON AND FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.
LAT...LON 3563 10238 3579 10246 3602 10195 3584 10188
3563 10192 3562 10216 3563 10216
TIME...MOT...LOC 2339Z 256DEG 22KT 3572 10230
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
BRB837
WWUS54 KAMA 140003
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
703 PM CDT MON JUN 13 2016
TXC205-341-140030-
/O.CON.KAMA.SV.W.0182.000000T0000Z-160614T0030Z/
HARTLEY TX-MOORE TX-
703 PM CDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN HARTLEY AND SOUTHWESTERN MOORE COUNTIES...
AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
CHANNING...OR 17 MILES SOUTHWEST OF DUMAS...MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DUMAS...MASTERSON AND FOUR WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR THE PANHANDLE
OF TEXAS.
LAT...LON 3563 10227 3573 10231 3590 10190 3584 10188
3563 10192 3562 10216 3563 10216
TIME...MOT...LOC 0003Z 269DEG 18KT 3566 10215
HAIL...1.50IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:02 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 13, 5:02 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 502 PM CDT MON JUN 13 2016 .Update... We have locally extended the Tornado Watch further south into Oldham and Deaf Smith counties. Deep layer shear will be sufficient for thunderstorm organization and supercell development across this area with around 30-35 knots of 0-6 km Bulk shear. One storm has recently displayed severe characteristics on radar near Adrian, and another over far southern Hartley County has shown increasing deep rotation. Low level shear is not particularly strong in this area so the tornado threat is minimal, so the focus is primarily hail and wind. MLCAPE of near 3,000 will support robust updrafts capable of large hail. Further north, deep layer shear values are stronger with 35-45 knots seen on SPC Mesoanalysis are even more supportive of organized convection. However, trends in the cumulus field suggest some subsidence/CIN remains and this will limit the threat in the near term. Across northeast New Mexico, on the leading edge of more substantial ascent from approaching shortwave, thunderstorms have been able to organize into a line. Given orientation of shear vectors these storms should maintain some level of semi-discreteness as they move into the northwest portions of our area. The main threat will be hail and especially wind once upscale growth and a maturing cold pool occur. The tornado threat is present but minimal given limited low level shear and evolving storm mode. Enhancement of low level shear near pre-existing boundaries from morning convection and slight increase in low level jet this evening may be when a tornado or two occurs, if one occurs at all. Again, even in the northwestern portion of the area, the emphasis is on wind and to a lesser degree marginally severe hail. BRB && .Prev Discussion... /Issued 237 PM CDT MON JUN 13 2016/ Short Term... Latest water vapor channel imagery clearly shows a fairly substantial shortwave trough over southwest Utah moving northeastward. Large scale ascent is increasing across New Mexico and Colorado as a result, and this lift should begin to overspread our area later this afternoon. On the northeast periphery of mid- upper ridging, an MCS moved through the northeast and eastern Panhandles early this morning. An outflow boundary spawn by this thunderstorm complex moved southwest through the area this morning bringing stratus to much of the area that has persisted in some locations into early afternoon. East-northeasterly winds immediately behind the boundary have become more southeasterly across the southern portion of the Texas Panhandle and these should strengthen as lee trough deepens in response to the approaching trough. Plentiful moisture is present and as diabatic heating continues instability will grow. The 12z sounding is probably too warm around 850-700 mb given closer proximity of ridge axis early this morning. Ascent from approaching trough should cool this lessening convective temperatures. But, taken literally, the convective temperature would be in the mid 90s. Latest visible satellite and visual observations from the NWS office shows stratocumulus with little vertical development yet, which makes sense given the above. Further west near and just east of the Rockies and just east onto the western end of the Raton Mesa convection has already developed, which seems to line up with leading edge of more substantial ascent from the approaching shortwave. Some additional development ahead of this seems possible as gradual cooling aloft occurs and convective temperatures are reached. A moderately unstable environment (2,000-2,500 J/kg MLCAPE) later this afternoon in additional to increasing storm depth shear (35-45 knots) as mid-upper speed max overspreads the area should support organized storms and a severe threat. The best alignment of shear and instability is expected to be across roughly the northern half of the area, including the northern Texas Panhandle and the Oklahoma Panhandle. Large hail and damaging winds will be the primary through, although low level veering could support a tornado or two. Limiting factors for tornado will be 1.) uncertainty on storm mode (upscale growth into an MCS may occur before or shortly after entering our area), 2.) modest low-level jet strengthening at best this evening. Storms should progress enough to limit the heavy rainfall amounts and flooding threat, although PWAT values in the models are quite high. QPF amounts were increased above most guidance. Thunderstorms should move west to east across the area through evening and early night exiting by morning. Winds will shift to northwesterly later tonight behind an eastward shifting surface trough as the mid-upper shortwave moves northeast away from the area. We will continue to monitor trends and further diagnose pre-existing boundaries from early morning convection that may locally augment shear and result in a higher severe/tornado threat, especially with any convection that remains discrete/supercellular into the evening hours. Mesoscale discussions will be sent as needed. Long Term... By Tuesday, heights begin to rise across the Panhandles as an upper level ridge slowly develops. The result is a fairly warm and dry forecast through the weekend. In fact, there is potential to meet heat advisory criteria (105 degrees on the Caprock, and 110 degrees off of the Caprock) Friday and Saturday via either the ambient air temperatures or via heat index. Daily high temperatures at the base of Palo Duro Canyon will likely range from 100 to 108 (heat index values will also be in this range) as early as tomorrow afternoon. So if you have outdoor activities planned over the next several days be sure to stay hydrated especially if you plan to hike in the Canyon. While the extended portion of the forecast is expected to remain dry, there is some suggestion that weak embedded shortwaves on the periphery of the ridge could allow for isolated showers and thunderstorms to develop during the heat of the day on Wednesday and Thursday. For now, have kept 10% to 20% chances for the afternoon hours of both days but confidence on occurrence is low. && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 17/3
Hazardous weather outlook, Jun 13, 2:38 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 238 PM CDT MON JUN 13 2016 OKZ001>003-TXZ001>020-140745- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 238 PM CDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS MUCH OF THE AREA. A FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY, WITH THE BEST CHANCES IN THE NORTHERN HALF OF THE COMBINED PANHANDLES. LARGE HAIL TO THE SIZE OF GOLF BALLS, GUSTY WINDS OF UP TO 70 MPH, AND HEAVY RAIN WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HOT TEMPERATURES ARE EXPECTED FOR THE REMAINDER OF THE WEEK. AFTERNOON HEAT INDEX VALUES MAY EXCEED 105 DEGREES IN PARTS OF THE EASTERN PANHANDLES WEDNESDAY THROUGH THE WEEKEND WITH VALUES BETWEEN 100 AND 108 AT THE BASE OF PALO DURO CANYON. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 13, 4:07 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT MON JUN 13 2016
TXZ011-132130-
OLDHAM TX-
407 PM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OLDHAM COUNTY UNTIL
430 PM CDT...
AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ADRIAN...OR 20 MILES WEST OF VEGA...MOVING
NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ADRIAN. ALSO I-40 BETWEEN MILE MARKERS 12 AND 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3543 10278 3532 10251 3519 10247 3519 10286
3526 10290
TIME...MOT...LOC 2106Z 245DEG 14KT 3522 10278
BRBSpecial weather statement, Jun 13, 4:51 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 451 PM CDT MON JUN 13 2016 OKZ001-132230- CIMARRON OK- 451 PM CDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 530 PM CDT... AT 450 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF KENTON TO 16 MILES NORTH OF BUEYEROS. MOVEMENT WAS EAST AT 35 MPH. 50 TO 55 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BLACK MESA PARK...FELT...KENTON AND WHEELESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE OF OKLAHOMA...AND THE PANHANDLE OF TEXAS. LAT...LON 3700 10241 3650 10274 3650 10300 3700 10300 TIME...MOT...LOC 2150Z 267DEG 32KT 3703 10306 3620 10361 BRB
Special weather statement, Jun 13, 5:33 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT MON JUN 13 2016
TXZ011-132300-
OLDHAM TX-
533 PM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM COUNTY UNTIL
600 PM CDT...
AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BOYS RANCH...OR 14 MILES NORTH OF VEGA...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOYS RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE
OF TEXAS.
LAT...LON 3562 10236 3562 10216 3539 10217 3535 10244
3550 10255
TIME...MOT...LOC 2232Z 253DEG 17KT 3546 10240
BRBSpecial weather statement, Jun 13, 5:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
534 PM CDT MON JUN 13 2016
OKZ001-132300-
CIMARRON OK-
534 PM CDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON COUNTY UNTIL 600 PM
CDT...
AT 534 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES SOUTHWEST OF CAMPO TO 6 MILES SOUTH OF
SENECA. MOVEMENT WAS EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THIS LINE OF STORMS PRODUCED A 44 MPH WIND GUST AT KENTON.
LOCATIONS IMPACTED INCLUDE...
BOISE CITY...BLACK MESA PARK...FELT AND WHEELESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR THE PANHANDLE
OF OKLAHOMA...AND THE PANHANDLE OF TEXAS.
LAT...LON 3699 10214 3670 10236 3650 10260 3650 10300
3680 10300 3700 10282
TIME...MOT...LOC 2234Z 269DEG 30KT 3697 10268 3654 10309
BRBLocal storm report, Jun 13, 6:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL VALLEY DE ORO 35.45N 102.11W
06/13/2016 E1.00 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1600565
CEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:43 AM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree | 47 min |
| Jun 13, 6:07 AM CDT | Special Weather Statement | AMA | Hemphill | 38 min |
| Jun 13, 4:07 PM CDT | Special Weather Statement | AMA | Oldham | 23 min |
| Jun 13, 4:20 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 23 min |
| Jun 13, 5:31 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 59 min |
| Jun 13, 5:33 PM CDT | Special Weather Statement | AMA | Oldham | 27 min |
| Jun 13, 5:40 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 50 min |
| Jun 13, 6:00 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 60 min |
| Jun 13, 6:31 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 59 min |
| Jun 13, 6:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.